Constant Headrush

iVillage Member
Registered: 03-25-2004
Constant Headrush
4
Mon, 07-12-2004 - 9:51pm

Hello,


Do you know that feeling you get when you stand up too fast? That headrush sort of feeling? I have been having that exact feeling at least once a minute for several days now. I used to get it occasionally, maybe once a month or so, for no reason. Recently I have been getting that same feeling for no apparent reason - I don't even have to be moving, let alone standing up quickly.


I have a history of back problems that has caused stroke-like symptoms in the past.


Can anyone shed any light on this or suggest something I can do to help? I have a doctor's appointment next Monday and will ask her about this then... but if this is something that may be urgent I will head to the ER. I just don't want to be hasty if it's something I can manage.


Thanks so much,


Krista


(edited to add) I am a 24 year old woman. tx.





Edited 7/12/2004 9:54 pm ET ET by kris2350
iVillage Member
Registered: 04-14-2003
Tue, 07-13-2004 - 10:32am

Krista,


Welcome to this fine board.

Hugs,

Cecilia

iVillage Member
Registered: 03-25-2004
Tue, 07-13-2004 - 1:51pm

Thank you Cecilia, for the welcome and the response.


First I will tellyou I stayed home from work today because these symptoms were just too bothersome. I called my doctor's office, to see if I should see a doc right away. (I do this sometimes as it takes forever to get in to see my doc, and if it is

iVillage Member
Registered: 04-14-2003
Tue, 07-13-2004 - 5:08pm

Krista,


I am so glad that your doctors office found it in their heart to see you early.

Hugs,

Cecilia

iVillage Member
Registered: 03-25-2004
Tue, 07-13-2004 - 7:27pm

Well, as always my blood pressure was exactly as it should be. My doctor listened to my heart and said it sounded just fine as well.


She said she thought it was from medication I stopped taking a month ago. It didn't even cross my mind that this might be the case, since it was so long ago I stopped taking the celexa.


To be safe, she ordered a bunch of blood tests to check for anemia and/or blood sugar problems. Also, she told me that it's possible these symptoms might last for a couple more weeks and that I should just rest when I can and come back to see her if they didn't clear up in about three weeks.


*GROAN* So this means I just have to be tough and deal with it for possibly three weeks... and if it doesn't get better I still have to worry about finding a means to make it stop. At least I can take comfort in the fact that the doc was very un-alarmed and seemed to be pretty confident that it's just a side effect from stopping the antidepressants.


Thanks so much for the input and support!


Krista